# SDR CA061109004

- Difficulty date: September 22, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna T210L
- Aircraft time: 2,961 hours
- Engine: Cont TSIO520H
- Propeller: Mcauly D3A32C88
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 12430192
- Condition: Loose
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET P/N 1243019-2 FOUND LOOSE AGAINST TORQUE TUBE P/N 1234650-2. LOOSE FASTENERS REMOVED AND REPLACED. (TC NR 20061109004)
